Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 4(26), Pages 169–172 (Mi umn8748)  

Mathematical Events in the USSR

On the research of sector of mathematics of the Physical-Technical Institute of Kazan branch of the USSR Academy of Science

G. S. Salekhov


Full text: PDF file (553 kB)

Citation: G. S. Salekhov, “On the research of sector of mathematics of the Physical-Technical Institute of Kazan branch of the USSR Academy of Science”, Uspekhi Mat. Nauk, 3:4(26) (1948), 169–172

Citation in format AMSBIB
\Bibitem{Sal48}
\by G.~S.~Salekhov
\paper On the research of sector of mathematics of the Physical-Technical Institute of Kazan branch of the USSR Academy of Science
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 4(26)
\pages 169--172
\mathnet{http://mi.mathnet.ru/umn8748}


Linking options:
  • http://mi.mathnet.ru/eng/umn8748
  • http://mi.mathnet.ru/eng/umn/v3/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:242
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022